Research ArticleOpen accessEvery word in the titleDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,018 accessesView PDFCite
11 results for “homotopy method”
Set a search alertResearch ArticleOpen accessEvery word in the titleVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApplication of Homotopy Perturbation Method for SIR Model with Vital Dynamics and Constant PopulationMohammed S. Mechee, Ghassan A. Al-JuaifriAmerican Journal of Applied Sciences, Vol. 15, Issue 1 · 3 Jan 2018 · 8,003 accessesView PDFCite
Research ArticleOpen accessIn the keywordsUNSTEADY BOUNDARY LAYER FLOW ALONG A STRETCHING CYLINDER AN ANALYTICAL SOLUTIONM. Y. AklJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 17 Feb 2014 · 7,152 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Tabu Search Method for Finding Minimal Multi-Homogeneous Bézout NumberHassan M.S. Bawazir, Ali Abd RahmanJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,293 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solution of Linear Integro-Differential EquationsHusein Jaradat, Omar Alsayyed, S. Al-SharaJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,093 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAnalytical Investigation of Hyperbolic Equations via He's MethodsD.D. Ganji, M. Amini, A. KolahdoozAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 7,115 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAnalytical Solution of Nonlinear Vibrating SystemsN. Tolou, I. Khatam, B. Jafari, D. D. GanjiAmerican Journal of Applied Sciences, Vol. 5, Issue 9 · 30 Sep 2008 · 7,149 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNew Approach to Compute Integral TransformsA. Adawi, F. AwawdehJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,716 accessesView PDFCite